MAUDE Adverse Event Report: MEDTRONIC SINGAPORE OPERATIONS CAPSURE SENSE; ELECTRODE, PACEMAKER, PERMANENT

MEDTRONIC SINGAPORE OPERATIONS CAPSURE SENSE; ELECTRODE, PACEMAKER, PERMANENT
Model Number 407458
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 07/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 457453 lead, implanted: (b)(6) 2018.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's son-in-law reported that the patient experienced shortness of breath for two days, occurring when the patient was working in the yard and while bending over.It was also noted the patient felt jumpy, possibly due to premature ventricular contractions (pvcs).The patient believed that the device was broken or that a lead was disconnected.Follow-up with the physician's office did not yield any additional relevant information.The device and leads remain in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CAPSURE SENSE
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SG  486056
MDR Report Key7767155
Report Number3008973940-2018-01679
Device Sequence Number19417312
Product Code DTB
UDI-Device Identifier00643169448957
UDI-Public00643169448957
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/08/2019
Device Model Number407458
Device Catalogue Number407458
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/11/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date08/09/2018
Supplement Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age88 YR